Alert archive / Kentucky / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 166, NWS Louisville, KY

August 18, 2020Grayson County, Hardin County, Hart County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Aug 18, 2020, 5:26 PM CDT for Grayson County, Hardin County, Hart County, Kentucky. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 18, 2020, 5:26 PM CDT (22:26 UTC)
Expired
Aug 18, 2020, 6:00 PM CDT
In force
34 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Grayson County, KY, Hardin County, KY, Hart County, KY

The radar

The Louisville radar (KLVX), 58 km from the middle of the area, began a volume at 22:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 10.4 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2020-08-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 28 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2020-08-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
28 J/kg
Mixed-layer CIN
-100 J/kg
Mixed-layer LCL
1481 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

609 
WUUS53 KLMK 182226
SVRLMK
KYC085-093-099-182300-
/O.NEW.KLMK.SV.W.0166.200818T2226Z-200818T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
626 PM EDT Tue Aug 18 2020

The National Weather Service in Louisville has issued a

* Severe Thunderstorm Warning for...
  North central Hart County in central Kentucky...
  East central Grayson County in central Kentucky...
  South central Hardin County in central Kentucky...

* Until 700 PM EDT/600 PM CDT/.

* At 626 PM EDT/526 PM CDT/, a severe thunderstorm was located 12
  miles east of Leitchfield, moving southeast at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Upton, Sonora, Spurrier, Seven Corners, White Mills, Flint Hill,
  Royal, Lacon, Harcourt and Priceville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3735 8599 3749 8617 3759 8612 3754 8588
      3744 8590
TIME...MOT...LOC 2226Z 299DEG 17KT 3751 8606 

HAIL...1.00IN
WIND...60MPH
 
$$

EBW
2 follow-up statements
992 
WWUS53 KLMK 182239
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
639 PM EDT Tue Aug 18 2020

KYC085-182249-
/O.CAN.KLMK.SV.W.0166.000000T0000Z-200818T2300Z/
Grayson KY-
639 PM EDT Tue Aug 18 2020

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL GRAYSON COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3744 8605 3745 8605 3745 8606 3746 8607
      3748 8605 3749 8606 3750 8605 3752 8607
      3758 8605 3754 8588 3744 8590 3738 8596
TIME...MOT...LOC 2239Z 293DEG 15KT 3749 8597 

$$

KYC093-099-182300-
/O.CON.KLMK.SV.W.0166.000000T0000Z-200818T2300Z/
Hart KY-Hardin KY-
639 PM EDT Tue Aug 18 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM
EDT/600 PM CDT/ FOR NORTH CENTRAL HART AND SOUTH CENTRAL HARDIN
COUNTIES...

At 639 PM EDT/539 PM CDT/, a severe thunderstorm was located 13 miles
southwest of Hodgenville, moving southeast at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Upton, Sonora, Spurrier, Harcourt, Seven Corners, White Mills, Flint
Hill, Lone Star, Riders Mill and Millerstown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3744 8605 3745 8605 3745 8606 3746 8607
      3748 8605 3749 8606 3750 8605 3752 8607
      3758 8605 3754 8588 3744 8590 3738 8596
TIME...MOT...LOC 2239Z 293DEG 15KT 3749 8597 

HAIL...1.00IN
WIND...60MPH
 
$$

EBW
379 
WWUS53 KLMK 182251
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
651 PM EDT Tue Aug 18 2020

KYC093-099-182301-
/O.EXP.KLMK.SV.W.0166.000000T0000Z-200818T2300Z/
Hart KY-Hardin KY-
651 PM EDT Tue Aug 18 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL HART AND SOUTH
CENTRAL HARDIN COUNTIES WILL EXPIRE AT 700 PM EDT/600 PM CDT/...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However heavy rain
is still possible with this thunderstorm.

Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville  Facebook page, or tweet your
report using hashtag L, M, K, spotter.

LAT...LON 3744 8605 3745 8605 3745 8606 3746 8607
      3748 8605 3749 8606 3750 8605 3752 8607
      3758 8605 3754 8588 3744 8590 3738 8596
TIME...MOT...LOC 2251Z 299DEG 17KT 3747 8592 

$$

EBW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 18, 4:31 PM CDT, 55 minutes earlier.

Area forecast discussion, Aug 18, 4:31 PM CDT, 55 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
531 PM EDT Tue Aug 18 2020

.Mesoscale Update...
Issued at 530 PM EDT Tue Aug 18 2020

Convection continues to develop across the region this afternoon as
a cold front sinks southward into the region.  Regional surface
observations as well as radar mosaics show a pretty well defined low
pressure center over near Owensboro, KY.  Fairly strong outflow
boundary continues to surge southward through the central part of
the forecast area.  The outflow ran from roughly Rough River Lake
eastward through Elizabethtown, then over toward Springfield.  A
secondary outflow boundary was sliding southeastward through
southern Breckinridge and into Grayson county.

Strongest storm currently is over far NE Breckinridge and western
Meade County.  The storm is sub-severe, but is producing torrential
rainfall, some gusty winds, and quite a bit of lightning.  This
storm complex should move eastward toward Brandenburg and Fort Knox
over the next hour.  We also expect additional convection to develop
from roughly Radcliff southward through Leitchfield and down toward
Morgantown.  The atmosphere ahead of the aforementioned outflow
boundaries is characterized as moderately unstable with about 1500-
2000 J/Kg of CAPE.  Bulk shear remains fairly low, so widespread
severe doesn't look likely.  However, flow aloft is roughly parallel
to the front now, so additional convection developing over western
KY will slide eastward along the sagging front.  This may result in
some training of cells over central and south-central KY this
evening.  Widespread 0.25-0.50 inch accumulations across basins is
likely, but in areas that get decent storm, localized amounts of 2-3+
inches can not be ruled out.

Main weather threats over the next 1-2 hours will be torrential
downpours, localized flood issues, gusty winds (40-45 MPH), and
quite a bit of lightning with the strongest cores. Most of this
convective activity should start to diminish after 23Z or so as we
loose daytime heating and the boundary layer starts to stabilize.

&&

.Short Term...(This evening through Wednesday)
Issued at 305 PM EDT Tue Aug 18 2020

Sfc low pressure over southwest Indiana will continue to move
southeast through central KY this evening along with an upper level
shortwave. Scattered to numerous showers and storms are expected to
continue over the area through this evening.

Most of central and eastern KY were in the low's warm
sector this afternoon with 2000-2500 j/kg of CAPE present and an
axis of 900-1000 j/kg of DCAPE east of I-65.  20-25 kts of effective
bulk shear was in place with steep low and mid levels on soundings.
These parameters would indicate strong wind and small hail threats
in any storms today.  Although PWATs aren't unusually high (1.5"
max), storms were focusing near the warm front of this low pressure
system over southern Indiana and north central Kentucky which could
causing some training of cells and an isolated flood threat.
Certainly heavy downpours are likely in any storms.

CAMs agree that showers/storms will diminish in coverage and
intensity toward late evening with a dry period expected overnight.
Portions of southern Indiana may see only partly cloudy skies
tonight resulting in lows dropping into the upper 50s to low 60s.
Central Kentucky should remain partly to mostly cloudy with lows
holding in the lower 60s.

For Wednesday, expect a baggy upper trough to hang over the lower
Ohio Valley and sfc high pressure to our north over the Upper
Midwest. The high pressure will bring a decent cap into portions of
southern Indiana and north central KY.  However, only weak capping
is expected over southern KY into portions of east central KY with
modest instability forecast to develop by mid day.  Shear will be
meager but enough forcing may be there for a few showers/storms to
develop during the afternoon/evening hours over southern KY/east
central KY.  With northeast flow in the low levels over most of the
region, high temps will be cooler than normal for mid Aug with highs
in the upper 70s/lower 80s.

.Long Term...(Wednesday night through Tuesday)
Issued at 245 PM EDT Tue Aug 18 2020

To start the long term period, expect to find an upper level trough
axis positioned across the lower MS Valley and up into the OH
Valley, with a weak low centered over western TN. At the surface, a
large area of high pressure will remain situated to our north.
Overall, expect Thursday to be another relatively quiet day for most
of the region, with high temperatures reaching into the lower to mid
80s. However, as southerly flow on the southeast side of the trough
helps pull some Gulf moisture up into the area, may see some
afternoon showers and storms develop over south-eastern portions of
KY. Overnight temperatures Thursday night are progged to be in the
lower to mid 60s.

As we move into the weekend, the weak upper-level trough/low is
progged to lift northeastward across the region. This will bring
increased chances for showers and storms across the area on Friday
and Saturday, with the best coverage during the afternoon hours.
Models then begin to diverge as we move into the Sunday and beyond
timeframe. For now, general thinking is that shower and storm
chances may continue into Sunday as the upper trough axis exits to
the east, with generally drier conditions expected for the beginning
of next week as the subtropical high pressure off the east coast
expands over the region. High temperatures will start off in the
lower to mid 80s, then gradually warm into mid to upper 80s as we
move into next week. Low temperatures will remain in the mid to
upper 60s.

&&

.Aviation...(18Z TAF Issuance)
Issued at 130 PM EDT Tue Aug 18 2020

Scattered to at times numerous showers and storms are expected over
the area this afternoon and evening courtesy of a sfc low and cold
front passing through the region.  Have included VCTS at all TAF
sites through this evening and added tempo groups at SDF/LEX which
are most likely to see a t-storm with reduced flight conditions in
the 18-22Z time frame.  After sunset, convection will weaken and
begin to diminish in coverage.  Winds will become predominantly from
the NE tonight and remain elevated in the 5-7 kt range behind the
departing sfc low/cold front.  A few of the short range models also
indicate low cigs could develop at BWG/LEX during the pre-dawn hours
so have included an MVFR group late tonight into tomorrow morning
for those sites.  VFR conditions are expected to return for all TAF
sites around or after sunrise tomorrow.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...None.
KY...None.
&&

Mesoscale...MJ
Short Term...AMS
Long Term...JML
Aviation...AMS
Hazardous weather outlook, Aug 18, 2:26 PM CDT, 3 hours before
Hazardous Weather Outlook
National Weather Service Louisville KY
326 PM EDT Tue Aug 18 2020

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-191930-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-
Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford-
Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle-
Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-
Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell-
Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield,
Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford,
Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana,
Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle,
Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester,
Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown,
Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty,
Stanford, Russellville, Bowling Green, Franklin, Providence,
Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown,
Burkesville, and Albany
326 PM EDT Tue Aug 18 2020 /226 PM CDT Tue Aug 18 2020/

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

Scattered to numerous storms are expected through this evening,
especially over southern Indiana and north central Kentucky. Locally
heavy downpours, strong gusty winds and small hail will be the main
threats. Storms will taper off from north to south this evening.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Isolated to scattered thunderstorms will be possible each afternoon
from Wednesday through the weekend, especially across south central
Kentucky. The greatest coverage will be on Friday and Saturday. The
main hazards will be brief heavy rainfall and lightning.

.SPOTTER INFORMATION STATEMENT...

Spotters are welcome to report gusty winds, hail and flooding this
afternoon.

AMS/JML

In the hours before

Special weather statement, Aug 18, 4:29 PM CDT, 57 minutes before
Special Weather Statement
National Weather Service Louisville KY
529 PM EDT Tue Aug 18 2020

KYZ024-025-182200-
Meade-Breckinridge-
529 PM EDT Tue Aug 18 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MEADE AND EAST
CENTRAL BRECKINRIDGE COUNTIES...

At 529 PM EDT/429 PM CDT/, a strong thunderstorm was located near
Brandenburg, moving east at 20 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Brandenburg, Irvington, Ekron, Sirocco, Buck Grove, Guston,
Brandenburg Station, Hillgrove, Garrett and Haysville.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3799 8631 3802 8611 3800 8608 3783 8607
      3787 8633
TIME...MOT...LOC 2129Z 271DEG 16KT 3795 8622

JML
Local storm report, Aug 18, 4:42 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
542 PM EDT TUE AUG 18 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     FLASH FLOOD      2 NE DUFF               38.33N 87.02W
08/18/2020                   DUBOIS             IN   EMERGENCY MNGR

            COUNTY ROAD NEAR DUFF IMPASSABLE TO VEHICLES
            DUE TO RUNNING WATER OVER ROAD. STATE ROAD
            264 NORTH OF FERDINAND ALSO BRIEFLY
            IMPASSABLE, BUT HAS RECEDED.

&&

JBS
Special weather statement, Aug 18, 4:46 PM CDT, 40 minutes before
Special Weather Statement
National Weather Service Louisville KY
446 PM CDT Tue Aug 18 2020

KYZ024-026-027-182215-
Grayson-Ohio-Breckinridge-
446 PM CDT Tue Aug 18 2020

...A STRONG THUNDERSTORM WILL AFFECT WESTERN GRAYSON...SOUTHWESTERN
BRECKINRIDGE AND NORTHEASTERN OHIO COUNTIES...

At 445 PM CDT, a strong thunderstorm was located 14 miles southeast
of Whitesville, moving southeast at 25 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Caneyville, Concord, Steff, Shreve, Tousey, Do Stop, Pine Knob, Duff,
Vanzant and Ellmitch.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3767 8666 3753 8634 3737 8651 3739 8657
      3756 8678
TIME...MOT...LOC 2145Z 304DEG 23KT 3757 8664

JML
Special weather statement, Aug 18, 4:52 PM CDT, 34 minutes before
Special Weather Statement
National Weather Service Louisville KY
452 PM CDT Tue Aug 18 2020

KYZ024-027-182230-
Grayson-Breckinridge-
452 PM CDT Tue Aug 18 2020

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL GRAYSON AND SOUTHEASTERN
BRECKINRIDGE COUNTIES...

At 452 PM CDT, a strong thunderstorm was located near Leitchfield,
moving southeast at 25 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Leitchfield, Clarkson, Rock Creek, Saint Paul, Cobblers Knob, Peonia,
West Clifty, Grayson Springs, Skaggstown and Tar Hill.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3754 8645 3764 8636 3760 8627 3759 8628
      3759 8624 3757 8622 3751 8608 3735 8622
TIME...MOT...LOC 2152Z 304DEG 23KT 3754 8635

JML
Local storm report, Aug 18, 5:09 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
609 PM EDT TUE AUG 18 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0324 PM     FLASH FLOOD      1 SSW MARENGO           38.36N 86.35W
08/18/2020                   CRAWFORD           IN   911 CALL CENTER

            WATER OVER SOUTH SR 66.

&&

RAS
Special weather statement, Aug 18, 5:10 PM CDT, 16 minutes before
Special Weather Statement
National Weather Service Louisville KY
510 PM CDT Tue Aug 18 2020

KYZ026-061-182245-
Butler-Ohio-
510 PM CDT Tue Aug 18 2020

...A STRONG THUNDERSTORM WILL AFFECT WESTERN BUTLER AND SOUTH CENTRAL
OHIO COUNTIES...

At 509 PM CDT, a strong thunderstorm was located 10 miles west of
Morgantown, moving southeast at 20 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Morgantown, Rochester, South Hill, Huntsville, Shultztown, Mining
City, Aberdeen, Leetown, Harper Crossroads and Logansport.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3726 8697 3734 8687 3722 8660 3705 8682
      3707 8694 3709 8690 3711 8690 3711 8689
      3716 8693 3718 8692 3718 8690 3719 8689
      3719 8691 3722 8690 3723 8692 3724 8691
      3724 8694 3726 8696
TIME...MOT...LOC 2209Z 307DEG 14KT 3722 8687

EBW

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 11:34 AM CDTSpecial Weather StatementLMKOldham26 min
Aug 18, 11:40 AM CDTSpecial Weather StatementLMKHarrison35 min
Aug 18, 11:47 AM CDTSpecial Weather StatementLMKHenry28 min
Aug 18, 12:01 PM CDTSpecial Weather StatementLMKShelby29 min
Aug 18, 12:28 PM CDTSpecial Weather StatementLMKTrimble32 min
Aug 18, 12:33 PM CDTSpecial Weather StatementLMKShelby27 min
Aug 18, 12:40 PM CDTSpecial Weather StatementLMKNicholas35 min
Aug 18, 1:02 PM CDTSpecial Weather StatementLMKFranklin28 min
Aug 18, 1:07 PM CDTSpecial Weather StatementLMKNicholas23 min
Aug 18, 1:24 PM CDTSpecial Weather StatementLMKFranklin, Scott, Woodford36 min
Aug 18, 1:32 PM CDTAreal Flood AdvisoryLMKNicholas3 hr
Aug 18, 1:56 PM CDTSpecial Weather StatementLMKHarrison34 min
Aug 18, 2:12 PM CDTSevere Thunderstorm WarningLMKBourbon, Harrison, Nicholas58 min
Aug 18, 2:42 PM CDTSpecial Weather StatementLMKBourbon33 min
Aug 18, 2:46 PM CDTSpecial Weather StatementLMKAnderson29 min
Aug 18, 2:57 PM CDTSevere Thunderstorm WarningLMKAnderson, Franklin, Shelby, Woodford33 min
Aug 18, 3:04 PM CDTSpecial Weather StatementLMKHancock41 min
Aug 18, 3:18 PM CDTSpecial Weather StatementLMKWoodford27 min
Aug 18, 3:24 PM CDTAreal Flood AdvisoryLMKAnderson, Franklin, Woodford3 hr
Aug 18, 3:35 PM CDTSpecial Weather StatementLMKJessamine25 min
Aug 18, 3:49 PM CDTAreal Flood AdvisoryLMKMeade3 hr
Aug 18, 4:06 PM CDTSpecial Weather StatementLMKMeade24 min
Aug 18, 4:17 PM CDTSpecial Weather StatementLMKOhio28 min
Aug 18, 4:29 PM CDTSpecial Weather StatementLMKMeade31 min
Aug 18, 4:46 PM CDTSpecial Weather StatementLMKGrayson29 min
Aug 18, 4:52 PM CDTSpecial Weather StatementLMKGrayson38 min
Aug 18, 5:10 PM CDTSpecial Weather StatementLMKButler35 min
Aug 18, 5:46 PM CDTSpecial Weather StatementLMKLarue29 min
Aug 18, 6:01 PM CDTSpecial Weather StatementLMKEdmonson29 min
Aug 18, 6:05 PM CDTSpecial Weather StatementLMKGreen40 min
Aug 18, 6:21 PM CDTSpecial Weather StatementLMKWarren24 min
Aug 18, 6:34 PM CDTSpecial Weather StatementLMKGreen26 min
Aug 18, 6:42 PM CDTSpecial Weather StatementLMKBarren33 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.